Chemist Australia

Home > Pharmacy Medicine   > Pain Relievers

Aspro Clear Tablets 24

Aspro Clear Tablets  24
$4.95
Aspro Clear Tablets 24

Aspro Clear contains aspirin in an effervescent tablet form.

Aspro Clear is pleasant to take and starts to work quickly as it forms a completely clear solution, ready to be absorbed as soon as you drink it.

Aspro Clear Tablets  24
Totally soluble .... works fast!

Storage

Store below 25°C. Protect from moisture.

Indications

Aspro Clear provides fast and effective temporary relief from:
Headache
Sore throat
Toothache
Migraine headache
Rheumatic & arthritic pain
Cold and flu symptoms
Inflammation associated with muscular aches & pains
Neuralgia
Fibrositis
Period pain
Also reduces fever

Directions

Adults and children over 12 years:
Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.
Do not exceed 13 tablets in 24 hours unless directed by a doctor.
Do not take for more than 10 days.

Ingredients

Each tablet contains:
Aspirin 300mg
Sodium 150mg as Saccharin Sodium

Gluten free
Lactose free

Warnings

Do not give to children under 12 years of age except on doctor's advice.
Consult a doctor before giving this medication to children or teenagers with chickenpox, influenza or fever.

Do not use in the presence of asthma, a stomach ulcer, if you are pregnant or if you are taking anticoagulant medication, unless advised by your doctor. Do not take if you are allergic to asprin.

For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.

Should not be taken by persons on low sodium diets.

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional. Incorrect use could be harmful.

code: 423 376